MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.If implanted, give date: information unknown/not provided.If explanted, give date: information unknown/not provided.(b)(6).Device evaluation: the complaint product was received for evaluation.Device was not returned for evaluation and only the lens was received on a gauge and inside a plastic bag.There was no damage identified on lens.The miq (measuring iol quality) evaluation was performed to confirm the power and contrast of the lens.Miq measurement results revealed that the lens was correctly measured with satisfactory results (15.94 diopter and 0.132 contrast).Therefore, the reported issue was not verified.Based in the analysis no product deficiency was identified.Manufacturing record evaluation: the manufacturing record review (mrr) was conducted and no nonconformance reports/ discrepancies/ deviations for similar issues were found during manufacturing record review.The product was manufactured and released according to specifications.A search in complaint system revealed that no additional complaints was received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that postoperative examination (several days after surgery) revealed a refractive error (+4 ) diopter shift.The intraocular lens (iol) was removed without cut and another lens was inserted.No further information was provided.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12517005
Report Number2020664-2021-07496
Device Sequence Number4032124
Product Code HQL
UDI-Device Identifier05050474636002
UDI-Public(01)05050474636002(17)230422
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2023
Device Model NumberDCB00
Device Catalogue NumberDCB0000160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;